My husband died after being treated for long term mydemyelinating polyneuropathy and axonal neuropathy from his service in Korea. In later life he became impotent, his colon weakend, twisted and died, and then his bladder weakened and died resulting in a colostomy, and suprapubic catherer. My private physician has stated that the neuropathy could have progressed and caused the internal organs to fail. He died of sepsis, pneumonia. He also had micro vascular disease brought on by the neuropathy. Is this possible?
Chronic inflammatory demyelinating polyradiculoneuropathy (CIDP) is a chronically progressive or relapsing symmetric sensorimotor disorder with interstitial and perivascular endoneurial infiltration by lymphocytes and macrophages. Autonomic system dysfunction can occur; causing orthostatic dizziness, problems with bowel and bladder functions, and cardiac problems. So, it can cause organ failure.
Thank you so much for your reply. I appreciate your help. My husband was a 100% disabled vet in later life and I am now needing to prove that his death was related to his military disability, even though the government states in their training manual that they do not know the long term, end of life, results of frozen feet (demyelinating polyneuropathy/axonal neuropathy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.